# SDR C77A201202180005

- Difficulty date: February 14, 2012
- Submitted: February 18, 2012
- Operation: Air carrier
- Aircraft: N619CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000213
- Aircraft time: 10,674 hours, 6,210 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Gusset
- Part number: 17060257001
- Condition: Corroded
- Location: Zone 200
- Part time: 10,674 hours, 6,210 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN RIGHT FLOORBEAM INBD GUSSET, AT FR 90 IS CORRODED BEYOND SRM LIMITS.  R & R RT FLOORBEAM INBD GUSSET IAW SRM 51-41-02 AND 51-43-02 ON WO 452281-278 IAW EO E175-5300-045, WO 517415.
